Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Has white circle around eye. Taking ficcotril. Blood test shows iron deficiency. Is it vitiligo?

Hi We have a 2 and half year old son....who has white circles around his eyes from one month..and seems not to go. Doctors have prescribed ficcotril (hydrokortisone) and he also has an iron deficency according to the recent blood test . We are worried..because today when met the doctor, she said it might be vitiligo but was not sure on tat..and has referred to a dermatolagist. Please give us advice if it is really vitiligo...we are very much worried for our son.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Dont worry it is not a very serious condition. there are many modes of treatment for vitiligo like PUVA therapy, UV therapy and transplanting melanocytes. first correct his iron defeciency by giving iron syrups like haemup, dexorange. note if any of the family members has it. consult the dermatologist.
Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor